Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdrawal - very bad news sashav1

Posted by craig allen on September 6, 2003, at 20:16:57

In reply to Re: Effexor withdrawal - very bad news, posted by sashav1 on September 4, 2003, at 19:40:16

i know exactly where you're at. i just came off effexor myself. seemed like the strangeness wouldn't let up. for me, on the eighth day i felt a lot better. by the tenth or eleventh day of being off completely i was almost all the way home. hope that helps.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:craig allen thread:1016
URL: http://www.dr-bob.org/babble/20030902/msgs/257688.html